# SDR UIEA2015121800774

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,066 hours, 22,690 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PNEUMATIC ISOLATION VLV INOPERATIVE.  TROUBLE SHOT RT PNEUMATIC ISOLATION VLV IAW WDM 36-11-21.  CLEANED CONNECTOR IAW SWPM 20-60-01.  OPERATIONS CHECKED GOOD IAW AMM 36-11-04.
